It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-19-2008, 07:56 AM   #1
Senior Member
(female)
 
Join Date: Jul 2006
Location: Pennsylvania, USA
Posts: 259
Queenneeee HB UserQueenneeee HB User
Question side effects from stopping lyrica ??

Hi everyone......Well I have finally given up on lyrica !! I have taken it now for almost three years .. I was perscibed this to lesson the "electrical" type pain I have because of DDD and many other spinal problems. I can say that for those three years it may be the reason the 'electrical pain' has not been present and with the lyrica at bed I am able to give up sleeping pills and almost sleep without horrible pain. Now the bad ..........

*The weight gain is a BIG issue, I have never weighed this in my life, a weight gain of about 30lbs ( every month my pants get tighter , ugh)........

*The brain issues, the last straw was the other night in front of the entire family I tried to say.... ' may I please finish my sentence'.... it came out..... 'may I please finish my SANDWICH ' !!, this happens alot....

*My doctor has to give me samples of lyrica because my insurance will not pay for it because my disease is not approved for it, so I am tired of having to 'beg' for samples even though he is very supportive of it....

*The last straw is the very very blurred vision from lyrica, when I walk in any store like wal-mart the store becomes a big blur and I squint the entire time. Watching TV is very very frustrating because of the blurriness

.........so now to my question.........I began tapering off lyrica last week .......
....what side effects should I look for while stopping lyrica.........my doctor really didn't explain this to me..........I am scared to stop lyrica because I DO NOT WANT THAT HORRIBLE ELECTRICAL PAIN BACK however I really don't know if the lyrica helped with this or if perhaps the pain has subsided. Also as listed above I am upset with all the side effects.........

please anyone who can help me with info about getting off lyrica I would appreciate it .......take -care,

sorry so long but this is a big step for me and I am very nervous ...

 
Sponsors Lightbulb
   
Old 11-19-2008, 06:51 PM   #2
Junior Member
(female)
 
Join Date: Apr 2005
Location: Lorain, Ohio
Posts: 39
Mcgirl HB User
Re: side effects from stopping lyrica ??

Because of a pharmacy mistake I involuntarily went off of Lyrica last summer. They accidentally prescribed me Neurontin. It was a HUGE oops and I went through some serious withdrawal symptoms. I started to get the chills at first and then I got the cold sweats. It all came to a head when I started to vomit and get physically sick because of the withdrawal. On top of all of these side effects I got almost too week to walk and had severely blurred vision. As soon as they gave me the correct med and admitted their mistake I started taking my Lyrica again. Within an hour I was as good as new.

After going through this I too dread the day I ever have to go off of this med. I highly suggest you speak to your doc and figure out a plan so that you can slowly taper yourself off of it. Good luck!!!
__________________
"That which does not kill me will only make me stronger."

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Progesterone cream side effect? odcdfm Menopause 3 04-26-2010 05:32 AM
Post Fusion L5/S1 Lyrica and side effects 2young2bMimi Back Problems 2 04-15-2009 07:59 PM
Side effects for Lyrica advice deljo Back Problems 13 12-18-2008 04:46 PM
Lyrica Side Effects/benefits Adamhi Arthritis 5 05-27-2008 03:55 PM
Lyrica Side Effects. georgi Fibromyalgia 17 03-02-2008 11:37 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 12:36 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!